# SDR C2XA06CL005

- Difficulty date: January 6, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 17,472 hours, 13,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS1993C6PT
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2498, THE CREW REPORTED THE CABIN DOOR WAS HARD TO CLOSE.  MAINTENANCE INSPECTED AND TIGHTENED THE BOTTOM DOOR STOP SCREW.  OPERATIONAL CHECKS WERE GOOD.
